# SDR FDEA201212184316

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 9,722 hours, 1,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAMP BURNED OUT.  REPLACED LAMP IAW AMM 33-51-03-2.  EMERGENCY LIGHT TESTED SATISFACTORY.
